# SDR HALA2016071500274

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 52,040 hours, 9,410 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ODOR OF SMOKE THROUGHOUT THE CABIN AND COCKPIT,  LT RECIRCULATION FAN ILLUMINATED ON EICAS AFTER ODOR OF SMOKE.  ODOR WENT AWAY AFTER RUNNING QRH .  R & R LT RECIRC FAN IAW AMM 21-25-01, OPS CHECK OK.
